# SDR CALA2025071406512

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT WET AREA SUPPORT INTERCOTAL STA 951 RBL 51. (REF AAR N/R 97526756) FOUND CORROSION OUT OF LIMIT, REMOVED AND REPLACED, INSTALLED NEW INTERCOSTAL AT STA 947 TO STA 967 AS  PER REF SRM 51-10-02-0G-0.SRM 51-40-02-0G-0, 53-70-51-1A-1 DETAL 4A FIG 103,DGW# 147A5650.
